# SDR TRBA2010105

- Difficulty date: August 29, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 36,582 hours, 36,849 cycles
- Engine: Pwa PW127
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT COMPLETELY, "EMERGENCY DECLARED". OPEN
